Jump to content

Search the Community

Showing results for tags 'diarrhea'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello all, I could use some help determining whats happening to me. Went to bed around 11pm and woke up around 2pm. Woke in panic around 6am to write an email, uncomfortable sleep (pain in ribs), headache, feeling like withdrawal but I haven't started tapering yet. Sorry for (TMI) but I had significant diarrhea earlier and havent had an appetite; slight ringing in my ears also. Can someone help with this? Thanks so much.
  2. HELP ME PLEASE!! I am now 46. I was on 100mg Pristiq for 4 years. The tapering instructions I was given was reduce to 50mg for 2 weeks, then 50mg eod for 2 weeks then 50 every third day for 2 weeks. When i finished the taper course I had awful withdrawal; diarrhea, sleep problems, restless leg & crawling skin at night, rage (probably mostly due to the issues keeping me from sleeping.) I have been off Pristiq for 18 months now and one symptom has not gone away - diarrhea (daily). No pain or cramps or urgency/racing to the bathroom, just diarrhea every time i do go. I've read symptoms can sometimes last "longer than 18 months". How much longer? *** My question is .... at this point do i keep waiting it out, or should i get back on pristiq 50mg and add in Effexor to taper down in a much slower and more tolerable way?*** Or at 18 months off, are there other ways to boost seratonin and/or dopamine, like supplements, food, etc? I hate turning to the internet for medical advise- I know I'm not qualified to find my own cures but my doctor and now the GI I've been referred to have both dismissed (without 2 seconds of consideration) the connection to Pristiq, In fact the GI after the initial visit is all ready to call it IBS, meaning we don't know why you have diarrhea and we're not going to look any further into it - here's some Immodium you can take for the rest of your life. I don't think either of the doctors are aware of discontinuation syndrome coming to light now and I bet there will be class action suits down the line if there aren't already, I'm scheduled for a colonoscopy next week. I'm mortified that I have to do this, and that I have to waste money on this. Thoughts from any doctors, pharmacists or psychiatrists here? Pleeeeeaaase, and thank you. Vanessa
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy